New Mexico, 2012

Drought in New Mexico, March 1 to 31, 2012

March 1 to 31, 2012 · NWS ABQ · 30 events in 30 counties and zones

With the exception of portions of the Sangre de Cristo Mountains and adjacent highlands, precipitation across northern and central New Mexico was well below normal. Most areas across the southeast quadrant received less than 25 percent of normal, while the remainder of the state was generally less than 50 percent.

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
30

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS ABQ wrote it up.

With the exception of portions of the Sangre de Cristo Mountains and adjacent highlands, precipitation across northern and central New Mexico was well below normal. Most areas across the southeast quadrant received less than 25 percent of normal, while the remainder of the state was generally less than 50 percent. The below normal precipitation across the southwest mountains allowed the severe (D2) drought to spread over a larger portion of this area. However, the drought status elsewhere largely remained unchanged. Extreme (D3) to exceptional (D4) drought continued across much of the southeast quadrant, while severe (D2) drought continued across the northeast and central portions of the state. Monetary damages will be estimated at the end of the event.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before the first event at Feb 29, 3:02 PM MST, 8 hours 58 minutes earlier.

Area forecast discussion, Feb 29, 3:02 PM MST, 8 hours 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
302 PM MST WED FEB 29 2012

.DISCUSSION...
SIGNIFICANT TWO DAY WIND EVENT IS IN STORE FOR THURSDAY AND FRIDAY
ACROSS MUCH OF NORTHERN AND CENTRAL NEW MEXICO. IN SHORT...HIGH
TERRAIN AREAS ROUGHLY ALONG AND SOUTH OF THE I-40 CORRIDOR WILL HAVE
POTENTIALLY DAMAGING WINDS FROM THURSDAY AFTERNOON THROUGH FRIDAY
AFTERNOON...WHILE LOWER ELEVATION AREAS WILL MAINLY BE WINDY DURING
DAYLIGHT HOURS ONLY...WITH THE EXCEPTION OF THE FOLLOWING PARAGRAPH.

THE STRONG WINDS WILL START AROUND MIDNIGHT ACROSS THE SANGRE DE
CRISTO MOUNTAINS AND POINTS EASTWARD TO OK/TX STATE LINE. 50 KTS AT
700 MB COMBINED WITH A DEEPENING SURFACE LOW OVER SE CO MAY RESULT
IN SOME MTN WAVE ACTIVITY ONCE AGAIN. EVEN IF IT DOES NOT...STRONG
LAPSE RATES AND EXCELLENT MIXING WILL YIELD STRONG WINDS BY THE LATE
MORNING HOUR AND WILL CONTINUE THROUGH SUNSET.

CURRENT HIGH WIND WATCH WILL BE UPGRADED TO A HIGH WIND WARNING AND
EXTENDED THROUGH FRIDAY AFTERNOON. STRONGEST 700 MB WINDS WILL
ACTUALLY CROSS THE STATE THURSDAY NIGHT INTO FRIDAY MORNING...THUS
MOUNTAIN TOP AND ADJACENT EAST SLOPES WILL LIKELY BLOW ALL NIGHT
LONG AND PERHAPS SOME MOUNTAIN WAVE ACTIVITY MAY OCCUR ON THE
ADJACENT HIGHLANDS TO THE EAST. MEANWHILE DURING THE DAY...STRONG
MIXING EACH DAY WILL ALLOW FOR GUSTS IN THE 60 MPH RANGE...PERHAPS
HIGHER ACROSS THE SOUTH CENTRAL MOUNTAINS.

ALSO LOOKS LIKE ANOTHER WIND ADVISORY DAY THURSDAY FOR THE RIO
GRANDE VALLEY AND THE EASTERN CENTRAL AND SOUTHEAST PLAINS. THESE
AREAS WILL ACTUALLY SEE STRONGER WINDS ON FRIDAY THAN THURSDAY.
THUS...WILL ISSUE A WIND ADVISORY FOR THE THURSDAY TIME PERIOD...BUT
ANTICIPATE THESE AREAS WILL NEED A HIGH WIND WARNING FOR FRIDAY.
WILL ALSO ISSUE A WIND ADVISORY FOR THE FAR WESTERN AREAS FOR
THURSDAY...THESE AREAS MAY NEED ANOTHER ADVISORY FOR FRIDAY...BUT IT
IS NOT QUITE AS CLEAR CUT.

BLOWING DUST WILL BE A MAJOR CONCERN ONCE AGAIN...ESPECIALLY ALONG
AND EAST OF THE RIO GRANDE VALLEY BOTH THURSDAY AND FRIDAY.

AS FOR THE SNOW...LOOKS LIKE THE NORTHWEST ZONES MAY NEED A WINTER
WEATHER ADVISORY FOR THE THURSDAY NIGHT THROUGH FRIDAY TIME FRAME.
AMOUNTS SHOULD BE SIMILAR TO THE EVENT THAT OCCURRED YESTERDAY. WILL
HOLD OFF ON WINTER HIGHLIGHTS FOR NOW. AREAS NOT IN A WINTER WEATHER
HIGHLIGHT...MAY NEED A WIND ADVISORY FOR FRIDAY.

MUCH COLDER TEMPERATURES ARE IN STORE FOR FRIDAY BEHIND THE PACIFIC
AND BACK DOOR FRONTS. THE BACK DOOR FRONT MAY ALLOW SOME
PRECIPITATION DEVELOP ACROSS THE NORTHEAST ZONES ON FRIDAY.

WEAK RIDGING WILL BE IN STORE FOR THE WEEKEND...THUS MUCH QUIETER
WEATHER AND LESS WIND IS IN STORE. WINDS WILL PICK BACK UP AGAIN ON
TUESDAY.  MODELS SHOW ANOTHER SYSTEM POTENTIALLY IMPACTING THE
STATE...THOUGH IT IS UNCLEAR HOW DEEP AND FAR SOUTH THE SYSTEM WILL
MOVE. REGARDLESS...THE WINDS WILL RETURN.

34

&&

.AVIATION...
OCCASIONAL WESTERLY WIND GUSTS TO AROUND 35 TO 40KT ALONG EAST SLOPES
CENTRAL MOUNTAIN CHAIN THRU TONIGHT. UPPER LOW PRESSURE SYSTEM
SAGGING INTO THE CENTRAL ROCKIES WILL RESULT IN SIGNIFICANT INCREASE
IN WINDS THURSDAY ESPECIALLY ALONG THE INTERSTATE 40 CORRIDOR WITH
GUSTS TO AROUND 45 TO 50KT POSSIBLE. SHOWERS TO DEVELOP OVER THE
NORTHWEST/NORTH CENTRAL AFT 12Z THURSDAY WITH OCCASIONAL MOUNTAIN
OBSCURATIONS.

NEXT AVIATION DISCUSSION SCHEDULED FOR 10Z.

&&

.FIRE WEATHER...
...ANOTHER SIGNIFICANT WIND EVENT LIKELY THURSDAY AFTERNOON THROUGH
FRIDAY AFTERNOON...

AN UPPER LEVEL STORM SYSTEM WILL SAG INTO THE CENTRAL ROCKIES
TONIGHT AND THURSDAY THEN LINGER INTO FRIDAY BEFORE EXITING. AFTER
WELL ABOVE AVERAGE TEMPERATURES IN THE EAST AND NEAR TO SLIGHTLY
BELOW TEMPERATURES IN THE NORTHWEST THURSDAY...A STRONG COLD FRONT
WILL PLUNGE THROUGH THE STATE FRIDAY...DROPPING HIGHS 10 TO 20
DEGREES BELOW AVERAGE.

THE LARGE TEMPERATURE CHANGES WILL BE ACCOMPANIED BY ANOTHER STRONG
AND POTENTIALLY DAMAGING WIND EVENT MAINLY THURSDAY AFTERNOON
THROUGH FRIDAY AFTERNOON. WARM TEMPERATURES THURSDAY AFTERNOON AND
STRENGTHENING WINDS AT MOUNTAIN TOP LEVELS SHOULD ALLOW FOR STRONG
WINDS TO DEVELOP OVER THE HIGHER TERRAIN OF THE WEST AND CENTRAL AS
WELL AS IN THE NORTHEAST WHERE SURFACE LOW PRESSURE IS FORECAST TO
DEEPEN. IN ADDITION...LOW HUMIDITIES WILL RESULT IN WIDESPREAD
CRITICAL FIRE WEATHER CONDITIONS THURSDAY AFTERNOON AND EVENING
CENTRAL AND EAST. RH RECOVERIES THURSDAY NIGHT WILL BE ONLY FAIR IN
THE SOUTH AND EAST CENTRAL...BUT GOOD TO EXCELLENT NORTH CENTRAL AND
NORTHWEST AS SNOW SHOWERS INCREASE OVER THE REGION...WHERE THERE
COULD BE SOME ACCUMULATING SNOW ESPECIALLY THURSDAY NIGHT.

THE REMAINING ENERGY/TROUGH AXIS PASSES OVER THE STATE
FRIDAY...ALONG WITH THE STRONG COLD FRONT. SURFACE GRADIENT
SUFFICIENT FOR STRONG WINDS TO CONTINUE OVER THE SOUTHWEST HALF TO
TWO THIRDS OF THE FORECAST AREA. HOWEVER...TEMPERATURES WILL BE TOO
COOL TO PRODUCE CRITICAL RH VALUES EXCEPT OVER PORTIONS OF DE
BACA...CHAVES AND ROOSEVELT...AND SOCORRO COUNTIES. THEREFORE...WILL
NOT ISSUE ANY FIRE WEATHER HIGHLIGHTS AT THIS TIME FOR FRIDAY.

THE WEEKEND WILL TRANSITION TO LESS WIND...WARMER TEMPERATURES AND
FAIR TO POOR VENTILATION. BREEZES MAY BEGIN TO DEVELOP AGAIN MONDAY
AND DEFINITELY BY TUESDAY AS ZONAL FLOW GIVES WAY TO NORTHWEST
FLOW.

&&

.PRELIMINARY POINT TEMPS/POPS...
FARMINGTON......................  27  49  24  40 /   0  30  40  20
DULCE...........................  17  43  15  36 /   5  30  40  30
CUBA............................  23  49  20  36 /   0  10  30  20
GALLUP..........................  19  49  20  34 /   0  10  20   5
EL MORRO........................  23  48  20  34 /   0   5  10   5
GRANTS..........................  21  52  24  36 /   0   5  10   5
QUEMADO.........................  26  53  24  39 /   0   5   5   0
GLENWOOD........................  23  59  24  54 /   0   0   0   0
CHAMA...........................  15  38  16  31 /  10  30  40  30
LOS ALAMOS......................  27  48  23  37 /   0   5  10  20
PECOS...........................  28  47  23  36 /   0   0  10  10
CERRO/QUESTA....................  19  44  17  34 /   0  10  20  30
RED RIVER.......................  20  36  15  26 /   0  10  30  40
ANGEL FIRE......................  21  38  17  29 /   0   5  20  30
TAOS............................  22  47  21  36 /   0   5  20  20
MORA............................  26  47  20  34 /   0   0  10  20
ESPANOLA........................  25  55  23  42 /   0   5  10  20
SANTA FE........................  28  51  25  37 /   0   5  10  10
SANTA FE AIRPORT................  26  54  24  41 /   0   5   5  10
ALBUQUERQUE FOOTHILLS...........  33  58  32  43 /   0   0   0   5
ALBUQUERQUE HEIGHTS.............  33  60  33  45 /   0   0   0   0
ALBUQUERQUE VALLEY..............  29  62  31  47 /   0   0   0   0
ALBUQUERQUE WEST MESA...........  32  61  32  46 /   0   0   0   0
LOS LUNAS.......................  28  64  29  48 /   0   0   0   0
RIO RANCHO......................  32  59  31  45 /   0   0   0   5
SOCORRO.........................  31  68  33  52 /   0   0   0   0
SANDIA PARK/CEDAR CREST.........  30  54  27  41 /   0   0   5   5
TIJERAS.........................  31  57  29  45 /   0   0   5   5
MORIARTY/ESTANCIA...............  30  53  28  42 /   0   0   0   0
CLINES CORNERS..................  28  53  25  38 /   0   0   0   5
GRAN QUIVIRA....................  31  58  29  44 /   0   0   0   0
CARRIZOZO.......................  33  63  32  51 /   0   0   0   0
RUIDOSO.........................  36  55  33  45 /   0   0   0   0
CAPULIN.........................  28  54  22  32 /   0   0  10  40
RATON...........................  25  58  24  37 /   0   0  10  40
SPRINGER........................  29  57  27  40 /   0   0  10  30
LAS VEGAS.......................  28  57  22  38 /   0   0  10  20
CLAYTON.........................  32  65  27  41 /   0   0   5  30
ROY.............................  33  61  28  39 /   0   0   5  20
CONCHAS.........................  36  68  34  49 /   0   0   0  20
SANTA ROSA......................  36  68  35  49 /   0   0   0  10
TUCUMCARI.......................  36  74  35  49 /   0   0   0  10
CLOVIS..........................  35  74  35  53 /   0   0   0   5
PORTALES........................  34  76  35  55 /   0   0   0   5
FORT SUMNER.....................  36  77  36  56 /   0   0   0   5
ROSWELL.........................  34  81  39  67 /   0   0   0   0
PICACHO.........................  37  72  37  59 /   0   0   0   0
ELK.............................  38  65  37  55 /   0   0   0   0

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
HIGH WIND WARNING FROM 11 AM THURSDAY TO 6 PM MST FRIDAY FOR THE
FOLLOWING ZONES...NMZ506>508-521>524-526-529-532-533-539-540.

RED FLAG WARNING FROM 10 AM TO 8 PM MST THURSDAY FOR THE FOLLOWING
ZONES...NMZ103-104-106>109.

RED FLAG WARNING UNTIL 7 PM MST THIS EVENING FOR THE FOLLOWING
ZONES...NMZ108.

WIND ADVISORY FROM 11 AM TO 6 PM MST THURSDAY FOR THE FOLLOWING
ZONES...NMZ502-505-509-518>520-525-534>538.

WIND ADVISORY FROM MIDNIGHT TONIGHT TO 9 PM MST THURSDAY FOR THE
FOLLOWING ZONES...NMZ512>515-527-528-530-531.

&&

34/99
Hazardous weather outlook, Feb 29, 5:50 AM MST, 18 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
550 AM MST WED FEB 29 2012

NMZ501>540-011300-
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-
NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
550 AM MST WED FEB 29 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

SURFACE WINDS WILL BE STRONG ENOUGH AND MINIMUM AFTERNOON RELATIVE
HUMIDITIES LOW ENOUGH TO CREATE LOW GRADE RED FLAG CONDITIONS ACROSS
PORTIONS OF THE EAST CENTRAL PLAINS...MAINLY NEAR THE INTERSTATE 40
CORRIDOR FROM JUST EAST OF CLINES CORNERS TO NEAR TUCUMCARI.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THURSDAY THROUGH FRIDAY...CRITICAL FIRE WEATHER CONDITIONS WILL
DEVELOP ACROSS MOST OF EASTERN NEW MEXICO...PORTIONS OF CENTRAL NEW
MEXICO AND INTO CATRON COUNTY THURSDAY WITH A MUCH SMALLER PORTION
OF EAST CENTRAL AND PERHAPS CENTRAL NEW MEXICO AFFECTED ON FRIDAY.
THE MORE INTENSE FIRE WEATHER CONDITIONS WILL OCCUR THURSDAY...WHEN
WEST WIND GUSTS MAY REACH 50 OR EVEN 60 MPH ALONG AND A LITTLE WAYS
EAST FROM THE EAST SLOPES OF THE CENTRAL MOUNTAIN CHAIN. SNOWFALL
ACROSS PORTIONS OF NORTHERN NEW MEXICO MAY PRODUCE UP TO OR JUST
OVER A HALF FOOT OF SNOW ACCUMULATION IN THE SAN JUAN AND SANGRE DE
CRISTO MOUNTAINS LATE THURSDAY THROUGH FRIDAY.

WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...
WATCHES AND WARNINGS FOR PLANNING PURPOSES.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT SNOWFALL AMOUNTS THROUGH THE
NATIONAL WEATHER SERVICE ALBUQUERQUE WEB SITE AT WEATHER.GOV/ABQ
OR BY CALLING 1.888.386.7637.

43

Event by event

30 drought. Local standard time, as filed.

Drought, Southwest Mountains

When
March 1, 12:00 AM MST to March 31, 11:59 PM MST
Where
Southwest Mountains forecast zone
Reported by
Other Federal Agency

Drought, San Francisco River Valley

When
March 1, 12:00 AM MST to March 31, 11:59 PM MST
Where
San Francisco River Valley forecast zone
Reported by
Other Federal Agency

Drought, West Slopes of the Sangre de Cristo Mountains

When
March 1, 12:00 AM MST to March 31, 11:59 PM MST
Where
West Slopes of the Sangre de Cristo Mountains forecast zone
Reported by
Other Federal Agency

Drought, Southern Sangre de Cristo Mountains Above 9500 Feet

When
March 1, 12:00 AM MST to March 31, 11:59 PM MST
Where
Southern Sangre de Cristo Mountains Above 9500 Feet forecast zone
Reported by
Other Federal Agency

Drought, East Slopes of the Sangre de Cristo Mountains

When
March 1, 12:00 AM MST to March 31, 11:59 PM MST
Where
East Slopes of the Sangre de Cristo Mountains forecast zone
Reported by
Other Federal Agency

Drought, Upper Rio Grande Valley

When
March 1, 12:00 AM MST to March 31, 11:59 PM MST
Where
Upper Rio Grande Valley forecast zone
Reported by
Other Federal Agency

Drought, Lower Chama River Valley

When
March 1, 12:00 AM MST to March 31, 11:59 PM MST
Where
Lower Chama River Valley forecast zone
Reported by
Other Federal Agency

Drought, Santa Fe Metro Area

When
March 1, 12:00 AM MST to March 31, 11:59 PM MST
Where
Santa Fe Metro Area forecast zone
Reported by
Other Federal Agency

Drought, Albuquerque Metro Area

When
March 1, 12:00 AM MST to March 31, 11:59 PM MST
Where
Albuquerque Metro Area forecast zone
Reported by
Other Federal Agency

Drought, Lower Rio Grande Valley

When
March 1, 12:00 AM MST to March 31, 11:59 PM MST
Where
Lower Rio Grande Valley forecast zone
Reported by
Other Federal Agency

Drought, Sandia/Manzano Mountains

When
March 1, 12:00 AM MST to March 31, 11:59 PM MST
Where
Sandia/Manzano Mountains forecast zone
Reported by
Other Federal Agency

Drought, Estancia Valley

When
March 1, 12:00 AM MST to March 31, 11:59 PM MST
Where
Estancia Valley forecast zone
Reported by
Other Federal Agency

Drought, Central Highlands

When
March 1, 12:00 AM MST to March 31, 11:59 PM MST
Where
Central Highlands forecast zone
Reported by
Other Federal Agency

Drought, South Central Highlands

When
March 1, 12:00 AM MST to March 31, 11:59 PM MST
Where
South Central Highlands forecast zone
Reported by
Other Federal Agency

Drought, Upper Tularosa Valley

When
March 1, 12:00 AM MST to March 31, 11:59 PM MST
Where
Upper Tularosa Valley forecast zone
Reported by
Other Federal Agency

Drought, South Central Mountains

When
March 1, 12:00 AM MST to March 31, 11:59 PM MST
Where
South Central Mountains forecast zone
Reported by
Other Federal Agency

Drought, Raton Ridge/Johnson Mesa

When
March 1, 12:00 AM MST to March 31, 11:59 PM MST
Where
Raton Ridge/Johnson Mesa forecast zone
Reported by
Other Federal Agency

Drought, Far Northeast Highlands

When
March 1, 12:00 AM MST to March 31, 11:59 PM MST
Where
Far Northeast Highlands forecast zone
Reported by
Other Federal Agency

Drought, Northeast Highlands

When
March 1, 12:00 AM MST to March 31, 11:59 PM MST
Where
Northeast Highlands forecast zone
Reported by
Other Federal Agency

Drought, Union County

When
March 1, 12:00 AM MST to March 31, 11:59 PM MST
Where
Union County forecast zone
Reported by
Other Federal Agency

Drought, Harding County

When
March 1, 12:00 AM MST to March 31, 11:59 PM MST
Where
Harding County forecast zone
Reported by
Other Federal Agency

Drought, Eastern San Miguel County

When
March 1, 12:00 AM MST to March 31, 11:59 PM MST
Where
Eastern San Miguel County forecast zone
Reported by
Other Federal Agency

Drought, Guadalupe County

When
March 1, 12:00 AM MST to March 31, 11:59 PM MST
Where
Guadalupe County forecast zone
Reported by
Other Federal Agency

Drought, Quay County

When
March 1, 12:00 AM MST to March 31, 11:59 PM MST
Where
Quay County forecast zone
Reported by
Other Federal Agency

Drought, Curry County

When
March 1, 12:00 AM MST to March 31, 11:59 PM MST
Where
Curry County forecast zone
Reported by
Other Federal Agency

Drought, Roosevelt County

When
March 1, 12:00 AM MST to March 31, 11:59 PM MST
Where
Roosevelt County forecast zone
Reported by
Other Federal Agency

Drought, De Baca County

When
March 1, 12:00 AM MST to March 31, 11:59 PM MST
Where
De Baca County forecast zone
Reported by
Other Federal Agency

Drought, Chaves County Plains

When
March 1, 12:00 AM MST to March 31, 11:59 PM MST
Where
Chaves County Plains forecast zone
Reported by
Other Federal Agency

Drought, Eastern Lincoln County

When
March 1, 12:00 AM MST to March 31, 11:59 PM MST
Where
Eastern Lincoln County forecast zone
Reported by
Other Federal Agency

Drought, Southwest Chaves County

When
March 1, 12:00 AM MST to March 31, 11:59 PM MST
Where
Southwest Chaves County forecast zone
Reported by
Other Federal Agency

What these are

Drought
A drought reaching severe (D2) or worse on the US Drought Monitor, or with notable impacts.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in New Mexico in 2012Every state in 2012This day in weather historyWarnings in New Mexico, March 2012

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 366032, 366033, 366035, 366036, 366037, 366038, 366039, 366040, 366041, 366042, 366043, 366044, 366045, 366046, 366047, 366048, 366049, 366050, 366051, 366052, 366053, 366054, 366055, 366056, 366057, 366058, 366059, 366060, 366061, 366062.